# SDR FDEA202411121669

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 183T200138G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR, CRACK ON TRAILING EDGE AT 16" OF INBOARD FRAME.  RH ELEVATOR, TRAILING EDGE AT 16" OF INBOARD FRAME WAS REPAIRED IAW B767 SRM 55-20-  01-2R REP 1 FIG 201 (SHEET 2) AND SRM 51-70-04-0G PAR 5.G FIG 9 REV 90 AUG 15/2024
